Ask an expert
Question

13 Mar 2003

Not Losing Weight!!!
Hi Doc,

I am 29 years old, last year I went on the Nuresterate injection and have gained about 5kg in the past year. I have tried EVERY THING to lose the 5kg but NOTHING. I am also currently at Weigh Less and my weight has been the same since I joined Weigh Less 4 months ago. Do you think that I have gained the weight because of the injection and do you think that its also the reason for me not losing weight!! Please Help!!!
Answer 376 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Marilize
Seeing that all female hormone treatments can either cause weight gain or loss, it is possible that the Nur-Isterate has had this effect on you. You don't mention if your weight is still in the normal range. Work out your BMI by clicking on 'Diet' and 'Tools'. If your BMI is between 18 and 25, then your weight is in the normal range and you will find it difficult to lose those 5 kg because your body will resist additional weight loss. Try doing some aerobic exercise (gym, running, jogging, skipping, swimming, walking, etc) to stimulate your metabolism.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.